Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 15

Thread: being lethargic on cycle

  1. #1
    Newbie Brother
    Join Date
    Apr 2020
    Posts
    13
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    being lethargic on cycle

    My legs feel like jelly on this cycle and i feel tired all day but i cannot sleep. also feeling pins and needles in my fingres which i think is from nerve issues. i'm doing test, deca, masteron, adex, and caber. these issues have gotten worse over the past 3 weeks and i am getting annoyed, what do you guys think about that?

  2. #2
    EVO V.I.P. ~Vision~'s Avatar
    Join Date
    May 2018
    Posts
    2,638
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by gallegostool View Post
    My legs feel like jelly on this cycle and i feel tired all day but i cannot sleep. also feeling pins and needles in my fingres which i think is from nerve issues. i'm doing test, deca, masteron, adex, and caber. these issues have gotten worse over the past 3 weeks and i am getting annoyed, what do you guys think about that?
    I would suggest not asking for medical advice on the internet and make an appointment to see a doctor. This could be an underlining health issue.
    See a doctor, pull some blood work and take it from there..

  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    24,701
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Depends on how hard you're training

    PSL Ambassador - Tried, Tested, Trusted.

  4. #4
    Novice Brother
    Join Date
    Jul 2018
    Location
    Ayers Rock
    Posts
    28
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    What vision said.

  5. #5
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    50,512
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    steroids are powerful hormones bro.

    the tingling sounds like nerve issues. a regular doctor cannot diagnose that. only an osto can and they would need to do an MRI and locate disc issues. i would not take this lightly and yes steroids will make the issue worse cause you are going to want to push harder in the gym.
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  6. #6
    Aussie VIP harrywho's Avatar
    Join Date
    Sep 2015
    Posts
    2,911
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Google copy and paste....
    Too much nitrous oxide (laughing gas) may be the culprit of low b12, as other things.

    Vitamin B12 deficiency may lead to nerve damage. This can cause tingling and numbness in your hands and feet, muscle weakness, and loss of reflexes. You also may feel unsteady, lose your balance, and have trouble walking. Vitamin B12 deficiency can cause weakened bones and may lead to hip fractures.

  7. #7
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    24,453
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Could be a bunch of different things:

    -training more than you are used to
    -lifting too heavy too fast
    -estrogen (get bloods)
    -eating too much food close to bed time
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***




  8. #8
    Growing Brother
    Join Date
    Jul 2019
    Posts
    478
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    My vote is estrogen or your artificially increased strength and therefore harder training has outpaced your ability to recover.

    - - - Updated - - -

    Quote Originally Posted by brandontx View Post
    My vote is estrogen or your artificially increased strength and therefore harder training has outpaced your ability to recover.
    So get blood work and take a few days off.

  9. #9
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    6,832
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by gallegostool View Post
    what do you guys think about that?
    how many cycles have you done?
    Message me on Wickr private messenger for consultations and PED sources.

    SARMS4SALE https://sarms.forsale

    Purity Source Labs https://puritysourcelabs.ru

  10. #10
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    16,172
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Its too hard to say what it is. Could be anything

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •